# SDR QXEA2013103001472

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 16,368 hours, 17,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Head
- Condition: Malfunctioned
- Location: Down Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH,  NLG DOWN LIGHT DID NOT ILLUMINATE.  PERFORMED A GO-AROUND AND RESOLVED LIGHT ISSUE VIA CHECKLIST.  LANDED WITHOUT INCIDENT.  R & R NLG DOWN LOCK INDICATOR LIGHT HEAD IAW AMM TASK 32-31-01-960-801.  LIGHT CHECKS GOOD.  RETURNED TO SERVICE.
